Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Consistent thin, watery yellow discharge. No improvement with yeast infection medicines. Complete hysterectomy done. Any ideas?

I am 61 and had a complete hysterectomy about 20 years ago. No uterus , cervix , or ovaries and no problems. About a month ago I started having a thin watery yellow discharge. Doctor treated me for a yeast infection , but pill had no effect and she said it really didn t look like a yeast infection. She thought it might be a fistula from vagina to bladder but cystogram showed that wasn t it. Now the discharge is sometimes thicker and sticky, sometimes thin and watery. Sometimes it is brown, but mostly yellowish. Any ideas what this might be?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to hcm.
vaginal discharge is a common entity.
your hysterectomy done and you are post menopausal.
fistula and yeast(candidiasis) infection might be the cause.
but those has been excluded.
so there are very few causes left.
no need to worry.
it might be due to senile vaginitis or bacterial vaginosis.
these are easily amanable to treatment.
you may try evion cream inside vagina.
hope it will give comfort.
if not please depend on your gynacologist.
best of luck.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor